Dergiler / Gazi University Journal of Science / 2021 / Cilt: 34 - Sayı: 1

A Study on Dual-Generalized Complex and Hyperbolic-Generalized Complex Numbers

Sayfa
180–194
Yayın Tarihi
2021-03-01
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Moreover, a remarkable classification are given for special cases and the set of complexgeneralized complex numbers are mentioned.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:This work is intended to introduce the theories of dual-generalized complex and hyperbolicgeneralized complex numbers.
📊
Temel Bulgular & Veri:The algebraic properties of these numbers are taken into consideration.
💡
Sonuç & Katkı:Moreover, a remarkable classification are given for special cases and the set of complexgeneralized complex numbers are mentioned.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Generalized complex numbers · Complex nnumber · Dual-generalized

Abstract

This work is intended to introduce the theories of dual-generalized complex and hyperbolicgeneralized complex numbers. The algebraic properties of these numbers are taken into consideration. Besides, dual-generalized complex and hyperbolic-generalized complex valued functions are defined and different matrix representations of these numbers are examined. Moreover, a remarkable classification are given for special cases and the set of complexgeneralized complex numbers are mentioned.

🔖

Bu Makaleye Atıf Yap

GÜRSES, N., ŞENTÜRK, G. Y., YÜCE, S. (2021). A Study on Dual-Generalized Complex and Hyperbolic-Generalized Complex Numbers. Gazi University Journal of Science, Cilt: 34 - Sayı: 1, 180–194. https://ajindex.com/articles/253190

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (19)

  1. Yaglom, I. M., Complex Numbers in Geometry, Academic Press, New York, (1968)
  2. Sobczyk, G., “The hyperbolic number plane”, The College Mathematics Journal, 26(4): 268-280, (1995)
  3. Fjelstad, P., “Extending special relativity via the perplex numbers”, American Journal of Physics, 54(5): 416-422 (1986)
  4. Study, E., Geometrie der Dynamen. Leipzig, (1903)
  5. Pennestrì, E., Stefanelli, R., “Linear algebra and numerical algorithms using dual numbers”, Multibody System Dynamics, 18(3): 323-344 (2007)
  6. Majernik, V., “Multicomponent number systems”, Acta Physica Polonica A, 90: 491-498, (1996)
  7. Harkin, A. A., Harkin, J. B., “Geometry of generalized complex numbers”, Mathematics Magazine, 77(2): 118-129, (2004)
  8. Cockle, J., “On a new imaginary in algebra”, Philosophical magazine, London-Dublin-Edinburgh, 34(226): 37-47, (1849)
  9. Kantor, I., Solodovnikov, A., Hypercomplex Numbers, Springer-Verlag, New York, (1989)
  10. Alfsmann, D., “On families of 2N-dimensional hypercomplex algebras suitable for digital signal processing”, 14th European Signal Processing Conference (EUSIPCO 2006), Florence, Italy, (2006)
  11. Fjelstad, P., Sorin, G. Gal, “ n -dimensional hyperbolic complex numbers”, Advances in Applied Clifford Algebras, 8(1): 47-68, (1998)
  12. Price G. B., An introduction to multicomplex spaces and functions, New York: M. Dekker, (1991)
  13. Toyoshima H., “Computationally efficient bicomplex multipliers for digital signal processing”, IEICE Transactions on Information and Systems, 81(2): 236-238, (1998)
  14. Rochon, D., Shapiro, M., “On algebraic properties of bicomplex and hyperbolic numbers”, Analele Universitatii din Oradea. Fascicola Matematica, 11: 71-110, (2004)
  15. Cheng, H. H., Thompson, S., “Dual polynomials and complex dual numbers for analysis of spatial mechanisms”, Proc. of ASME 24th Biennial Mechanisms Conference, Irvine, CA, August,19-22, (1996)
  16. Cheng, H. H., Thompson, S., “Singularity analysis of spatial mechanisms using dual polynomials and complex dual numbers”, Journal of Mechanical Design, 121(2): 200–205, (1999)
  17. Messelmi, F., “Dual-complex numbers and their holomorphic functions”, hal-01114178, (2015)
  18. Akar, M., Yüce, S., Şahin, S., “On the dual hyperbolic numbers and the complex hyperbolic numbers”, Journal of Computer Science & Computational Mathematics, 8 (1): 1-6, (2018)
  19. Fike, J. A., “Numerically exact derivative calculations using hyper-dual numbers”, 3rd Annual Student Joint Wo